How cephalexin shot on Oct 2 and didn't get diarrhea until 9 days later. Diarrhea been watery for 4days now.
It seems like the antibiotic you were given is responsible for the diarrhoea. First, I recommend you drink lots of water, then go for a lab test 'endoscopy' to ascertain the cause. If the diarrhoea persist, stop taking cephalexin, then take metronidazole 'Flagyl' 400mg three times a day for 10days. Good luck.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2013 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 7 Sep 2015 • 0 answers
Cephalexin - I've been on this drug for 3 full days. The UTI is much better, but now I have diarrhea
Posted 24 Apr 2016 • 0 answers
Posted 2 days 6 hours ago • 1 answer